# SDR GTIA020662

- Difficulty date: June 2, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 7755
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - AFT FLIGHT EMERGENCY LIGHT STAY ON ALL THE TIME AND TAIL COMP EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT LEFT LAVATORY BATTERY POWER SUPPLY FOR AFT FLIGHT EMERGENCY LIGHT.  OPS CHECK GOOD.  (M)
